# SDR 9604269948

- Difficulty date: February 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8929E
- Make and model: Doug DC-9-31
- Aircraft serial: 45866
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Release Mech
- Condition: Worn
- Location: Tail Cone
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, FOUND THAT EXCESSIVE FORCE WAS REQUIRED TO DROP THE TAIL CONE USING THE INTERIOR HANDLE.  ALSO, FOUND WORN GUIDE PINS, GUIDE PIN BEARING PLATES AND 2 MISSING PHENOLIC BLOCKS.  REPLACED PINS, PLATES, BLOCKS AND ACCOMPLISHED EO 5350-01049, CHECKED OK.
